# SDR ABXA9700497

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 29129016
- Condition: Cracked
- Location: Bs 699-718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE INTERCOSTAL BETWEEN FS 699 RIGHT AND 718 RIGHT CRACKED IN UPPER FORWARD CORNER.  REPAIRED INTERCOSTAL IAW DC9 SUPPLEMENTAL SRM DRAWING K 05159 AND SRM CHAPTERS 51-30-2 AND 51-30-5.
